# SDR ASAA2014041607707

- Difficulty date: April 16, 2014
- Submitted: May 10, 2014
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 39,169 hours, 14,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK UPPER SURFACE HAS CORROSION IN SCALLOPED AREA. BS 480-500+10, RBL 25.   ACFT GROUNDED.  R & R SEAT TRACK AND CHANNEL IAW REO-G17394.
